# SDR ASAA2025062859068

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,038 hours, 20,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 78233001 FOUND CAPACITANCE CHECKS FOR R2 DOR EMERGENCY INT & EXT LIGHTS AND LH OVERWING INT LIGHTS UNSATISFACTORY. GROUNDED - YES. REPLACED POWER SUPPLY L/H, FWD ESCAPE HATCH AND AFT GALLEY R2 EXIT SIGN PSU. REF AMM 35-51-06. OP CHK GOOD.
